MathSciNet Relay Station
MathSciNet bibliographic data
MR2216732 34E05 (35Q99 45K05 82D60)
Ren, Xiaofeng; Wei, Juncheng Existence and stability of spherically layered solutions of the diblock copolymer equation. SIAM J. Appl. Math. 66 (2006), no. 3, 1080–1099.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement